# SDR HALA2011120700576

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 74,096 hours, 32,172 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Cartridge
- Part number: M30903895
- Part serial: 0090
- Condition: Malfunctioned
- Location: Fire Bottle
- Part time: 7,102 hours, 1,426 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LT NACELLE FIRE TEST 1 WILL NOT TEST FOR CARTRIDGE SQUIB ON FIRE EXTINGUISHING SYS.  DISCONNECTED ELECTRICAL CONNECTOR AND REMOVED CARTRIDGE FROM LT NACELLE BOTTLE 1 IAW AMM 26-21-03.  INSTALLED NEW CARTRIDGE ON LT NACELLE FIRE BOTTLE IAW AMM 26-21-03.  OPS CHECKED GOOD.
